# SDR SWAA970790

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT CHECK, FOUND STRINGER DAMAGED AT 910, S22L.  REPLACED DAMAGED PORTION PER BOEING SRM AND EWO 97-0775.
